# SDR ASOA201612101307

- Difficulty date: December 10, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 35,094 hours, 32,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60206
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD WARDROBE INOPERATIVE.  REMOVED AND REPLACED QUICK DISCONNECT CONNECTOR IAW ESPM 20-17-00. OPS CHECKED GOOD.
